Follow
Robert Morris
Robert Morris
Verified email at impa.br - Homepage
Title
Cited by
Cited by
Year
Independent sets in hypergraphs
J Balogh, R Morris, W Samotij
Journal of the American Mathematical Society 28 (3), 669-709, 2015
3232015
The sharp threshold for bootstrap percolation in all dimensions
J Balogh, B Bollobás, H Duminil-Copin, R Morris
Transactions of the American Mathematical Society 364 (5), 2667-2701, 2012
2112012
Bootstrap percolation in three dimensions
J Balogh, B Bollobás, R Morris
1152009
The triangle-free process and the Ramsey number R (3, k)
GF Pontiveros, S Griffiths, R Morris
American Mathematical Soc., 2020
109*2020
The structure of almost all graphs in a hereditary property
N Alon, J Balogh, B Bollobás, R Morris
Journal of Combinatorial Theory, Series B 101 (2), 85-110, 2011
842011
Bootstrap percolation in high dimensions
J Balogh, B Bollobás, R Morris
Combinatorics, Probability and Computing 19 (5-6), 643-692, 2010
822010
A sharper threshold for bootstrap percolation in two dimensions
J Gravner, AE Holroyd, R Morris
Probability Theory and Related Fields 153 (1-2), 1-23, 2012
762012
Majority bootstrap percolation on the hypercube
J Balogh, B Bollobás, R Morris
Combinatorics, Probability and Computing 18 (1-2), 17-51, 2009
752009
Zero-temperature Glauber dynamics on
R Morris
Probability theory and related fields 149 (3-4), 417-434, 2011
682011
Graph bootstrap percolation
J Balogh, B Bollobás, R Morris
Random Structures & Algorithms 41 (4), 413-440, 2012
632012
The number of C2ℓ-free graphs
R Morris, D Saxton
Advances in Mathematics 298, 534-580, 2016
622016
Universality for two‐dimensional critical cellular automata
B Bollobás, H Duminil‐Copin, R Morris, P Smith
Proceedings of the London Mathematical Society, 2014
552014
Linear algebra and bootstrap percolation
J Balogh, B Bollobás, R Morris, O Riordan
Journal of Combinatorial Theory, Series A 119 (6), 1328-1335, 2012
532012
The method of hypergraph containers
J Balogh, R Morris, W Samotij
Proceedings of the International Congress of Mathematicians: Rio de Janeiro …, 2018
522018
Minimal percolating sets in bootstrap percolation
R Morris
arXiv preprint math/0702370, 2007
472007
Counting sum-free sets in Abelian groups
N Alon, J Balogh, R Morris, W Samotij
Israel Journal of mathematics 199 (1), 309-344, 2014
422014
The chromatic thresholds of graphs
P Allen, J Böttcher, S Griffiths, Y Kohayakawa, R Morris
Advances in Mathematics 235, 261-295, 2013
402013
Highly connected monochromatic subgraphs of multicolored graphs
H Liu, R Morris, N Prince
Journal of Graph Theory 61 (1), 22-44, 2009
392009
Hereditary properties of ordered graphs
J Balogh, B Bollobás, R Morris
Topics in Discrete Mathematics: Dedicated to Jarik Nešetřil on the Occasion …, 2006
392006
FC-families and improved bounds for Frankl’s conjecture
R Morris
European Journal of Combinatorics 27 (2), 269-282, 2006
382006
The system can't perform the operation now. Try again later.
Articles 1–20